Economics at your fingertips  

The Walras core of an economy and its limit theorem

Cheng-Zhong Qin, Lloyd Shapley and Ken-Ichi Shimomura

Journal of Mathematical Economics, 2006, vol. 42, issue 2, 180-197

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The Walras Core of an Economy and Its Limit Theorem (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2023-04-10
Handle: RePEc:eee:mateco:v:42:y:2006:i:2:p:180-197